Main Blog Theory Forum Store Clinic Tw Fb G+

Stomach acidity


#1

I usually take protonix. I wasn’t taking it for a while and had to get back on it. Whew. IDK what was going on with the stomach. My stomach makes me want to vomit sometimes and it also effects me mentally in a negative way. Making my anxiety and things worse. Would this be in TCM terms a stomach “fire rising”. Or fire or “heat”? It must all have to do with acid. I take zantac 150 mg twice a day too. If there’s a heat it can rise and effect the heart too I would think. Which would cause mental issues.


#2

Stomach Fire is certainly one potential pattern. Most of the common ones are found on our GERD treatment page.


#3

My Dr. has taken me off one hypertension med and thinks I might have a duodenal ulcer. I might have to get a GI. :frowning:


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group